Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 45, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jul 12, 2012, 12:01 PM CDT for 6 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2012, 12:01 PM CDT (17:01 UTC)
- Expired
- Jul 12, 2012, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Grimes County, TX, Harris County, TX, Montgomery County, TX, Waller County, TX, Washington County, TX
The radar
The Houston radar (KHGX), 96 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2309 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WGUS54 KHGX 121701
FFWHGX
TXC015-185-201-339-473-477-122000-
/O.NEW.KHGX.FF.W.0045.120712T1701Z-120712T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1201 PM CDT THU JUL 12 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST TEXAS...
EXTREME SOUTHEASTERN GRIMES COUNTY IN SOUTHEAST TEXAS...
NORTHWESTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
EXTREME SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
WALLER COUNTY IN SOUTHEAST TEXAS...
EXTREME NORTHEASTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
* UNTIL 300 PM CDT
* AT 1157 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. ONGOING FLOODING
ACROSS THE AREA WILL CONTINUE OR WORSEN AS MORE STORMS DEVELOP AND
MOVE OVER THE WARNED AREA. RAINFALL RATES OF AROUND 1 INCH PER
HOUR WILL CONTINUE WITH THESE STORMS WITH MOST BECOMING RUNOFF.
STREET AND SMALL STREAM FLOODING WILL CONTINUE IN THIS AREA.
THE FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRING...THE WOODLANDS...JERSEY VILLAGE...TOMBALL...HEMPSTEAD...
PRAIRIE VIEW...PINEHURST...OAK RIDGE NORTH...SHENANDOAH...WALLER...
PORTER HEIGHTS...MAGNOLIA...CHATEAU WOODS...PINE ISLAND...
STAGECOACH AND TODD MISSION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3016 9627 3031 9579 3012 9522 2987 9547
2980 9578 2987 9599
$$1 follow-up statement
826
WGUS74 KHGX 121823
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
123 PM CDT THU JUL 12 2012
TXC015-185-201-339-473-477-122000-
/O.CON.KHGX.FF.W.0045.000000T0000Z-120712T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON TX-GRIMES TX-HARRIS TX-MONTGOMERY TX-WALLER TX-AUSTIN TX-
123 PM CDT THU JUL 12 2012
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EXTREME SOUTHEASTERN WASHINGTON...EXTREME SOUTHEASTERN GRIMES...
NORTHWESTERN HARRIS...EXTREME SOUTHWESTERN MONTGOMERY...WALLER AND
EXTREME NORTHEASTERN AUSTIN COUNTIES...
AT 116 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN HAS FALLEN
ACROSS THE WARNED AREA. TWO DAY TOTALS OF 9.5 TO 14 INCHES OF
RAIN HAS ALREADY FALL ACROSS THIS AREA. FLASH FLOODING IS ALREADY
OCCURRING. LITTLE CYPRESS CREEK AND SPRING CREEK ABOVE SH-249 HAVE
BEEN REPORTING FLOODING NEAR THESE CREEKS. IN ADDITION THE SMALL
TRIBUTARIES FEEDING INTO THESE AREAS ARE BACKING UP AND FLOODING
AS WELL IN SOUTHWEST MONTGOMERY COUNTY...WALLER AND NORTHWEST
HARRIS COUNTY. THIS FLOODING MAY BE THE WORST SINCE THE 1998 FLOODS
IN THIS AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRING...THE WOODLANDS...JERSEY VILLAGE...TOMBALL...HEMPSTEAD...
PRAIRIE VIEW...PINEHURST...OAK RIDGE NORTH...SHENANDOAH...WALLER...
PORTER HEIGHTS...MAGNOLIA...CHATEAU WOODS...PINE ISLAND...
STAGECOACH AND TODD MISSION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS
AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3016 9627 3031 9579 3012 9522 2987 9547
2980 9578 2987 9599
$$
!KP!What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 10:35 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 12, 10:35 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1035 AM CDT THU JUL 12 2012
.UPDATE...
WIDESPREAD RAINFALL CONTINUES ACROSS THE SOUTHERN HALF OF
SOUTHEAST TEXAS THIS MORNING WITH SOME AREAS HAVING SEEN 4-7
INCHES OF RAINFALL SINCE MIDNIGHT. THIS AREA OF RAINFALL SHOULD
CONTINUE ACROSS THE REGION THROUGH MIDDAY BEFORE SLOWLY
DISSIPATING AND MOVING OFF TO THE EAST. HAVE LOWERED TEMPERATURES
BY A DEGREE OR TWO ACROSS OUR CENTRAL COUNTIES DUE TO THE
PERSISTENT RAINFALL AND CLOUD COVER AND ALSO RAISED MAX TEMPS BY A
DEGREE OR TWO ACROSS OUR NORTHERN TIER OF COUNTIES WHICH HAS
REMAINED LARGELY RAIN FREE THIS MORNING AND HAS SEEN SOME SUNSHINE
THROUGH BREAKS IN THE CLOUD COVER THIS MORNING. UPDATED ZONES OUT
SHORTLY. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 88 73 89 73 91 / 60 20 50 30 30
HOUSTON (IAH) 85 74 89 73 91 / 80 30 50 40 40
GALVESTON (GLS) 86 79 88 80 89 / 70 30 50 50 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...WALKER...WALLER...
WASHINGTON...WHARTON.
GM...NONE.
&&
DISCUSSION...38
AVIATION/MARINE...41Hazardous weather outlook, Jul 12, 4:39 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 439 AM CDT THU JUL 12 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-130945- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 438 AM CDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH IN EFFECT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE EARLY AFTERNOON BEFORE DIMINISHING BY EVENING. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 1 AND 3 INCHES ALONG AND SOUTH OF A LIVINGSTON TO CONROE TO COLUMBUS LINE WITH LOCALLY HIGHER TOTALS BETWEEN 4 AND 7 INCHES. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY INTO EARLY NEXT WEEK. THE GROUND IS INCREASINGLY SATURATED AND HEAVY RAINS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION.
In the hours before
Special weather statement, Jul 12, 6:15 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 615 AM CDT THU JUL 12 2012 TXZ213-227-121145- HARRIS TX-FORT BEND TX- 615 AM CDT THU JUL 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRIS AND NORTHEASTERN FORT BEND COUNTIES UNTIL 645 AM CDT... AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TOWN WEST...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAINFALL RATES WILL ALSO BE POSSIBLE...UP TO THREE INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... HOUSTON...MISSION BEND...SUGAR LAND...FIRST COLONY...BELLAIRE... WEST UNIVERSITY PLACE...STAFFORD...JERSEY VILLAGE...TOWN WEST... MEADOWS...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE...HEDWIG VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2954 9559 2965 9576 3000 9564 2981 9530 TIME...MOT...LOC 1114Z 215DEG 41KT 2966 9564
Special weather statement, Jul 12, 6:49 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CDT THU JUL 12 2012
TXZ199-213-214-121230-
HARRIS TX-CHAMBERS TX-MONTGOMERY TX-
649 AM CDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...WEST CENTRAL
CHAMBERS AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 730 AM CDT...
AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR HOUSTON...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY
RAINFALL IS ALSO POSSIBLE WITH HOURLY RAINFALL RATES IN EXCESS OF
TWO INCHES PER HOUR.
LOCATIONS IMPACTED INCLUDE...
HOUSTON...PASADENA...BAYTOWN...KINGWOOD...LA PORTE...CHANNELVIEW...
DEER PARK...CLOVERLEAF...HUMBLE...SOUTH HOUSTON...ALDINE...WEST
UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...HIGHLANDS...
BARRETT...CROSBY...SHELDON...SOUTHSIDE PLACE AND HILSHIRE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2968 9488 2967 9493 2968 9497 2967 9497
2968 9498 2966 9500 2961 9540 2986 9554
3013 9511
TIME...MOT...LOC 1148Z 243DEG 31KT 2975 9539Local storm report, Jul 12, 11:16 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1116 AM CDT THU JUL 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 WNW JERSEY VILLAGE 29.90N 95.60W
07/12/2012 HARRIS TX PUBLIC
ELDRIDGE PARKWAY NEAR 290 IS IMPASSABLE.
0805 AM FLOOD 4 W JERSEY VILLAGE 29.89N 95.64W
07/12/2012 HARRIS TX COUNTY OFFICIAL
HWY6 AND LONGENBAUGH CARS FLOODED OUT
0815 AM FLOOD 4 W JERSEY VILLAGE 29.89N 95.64W
07/12/2012 HARRIS TX COUNTY OFFICIAL
N. ELDRIDGE PKWY SOUTH OF GRANT ROAD IMPASSABLE
0845 AM FLOOD 5 NNE PRAIRIE VIEW 30.15N 95.96W
07/12/2012 WALLER TX LAW ENFORCEMENT
SEVERAL PARTS OF FM362 IMPASSABLE
0845 AM FLOOD 3 SSW PINEHURST 30.15N 95.72W
07/12/2012 MONTGOMERY TX LAW ENFORCEMENT
BOOTHILL ROAD AT WAGON WHEEL ROAD IS IMPASSABLE AND WATER
COVERS THE ROAD.
0845 AM FLOOD 1 WNW PINEHURST 30.19N 95.72W
07/12/2012 MONTGOMERY TX LAW ENFORCEMENT
BEYETTE ROAD OFF OF FM 1774 IS IMPASSABLE.
0845 AM FLOOD 4 SE PINEHURST 30.14N 95.67W
07/12/2012 MONTGOMERY TX LAW ENFORCEMENT
WRIGHT ROAD AT NOACK ROAD IS IMPASSABLE.
0845 AM FLOOD 5 SE PINEHURST 30.13N 95.65W
07/12/2012 MONTGOMERY TX LAW ENFORCEMENT
249 AT HARDIN STORE ROAD IS IMPASSABLE.
&&
PKUHNThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:47 AM CDT | Areal Flood Advisory | HGX | Montgomery, Polk, San Jacinto, Waller | 118 min |
| Jul 12, 4:08 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 52 min |
| Jul 12, 4:17 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery, San Jacinto, Waller | 3 hr |
| Jul 12, 4:43 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller | 2 hr |
| Jul 12, 5:23 AM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, Waller | 112 min |
| Jul 12, 5:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Montgomery, Waller | 113 min |
| Jul 12, 6:15 AM CDT | Special Weather Statement | HGX | Harris | 30 min |
| Jul 12, 6:35 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Liberty | 3 hr |
| Jul 12, 6:49 AM CDT | Special Weather Statement | HGX | Harris | 41 min |
| Jul 12, 7:15 AM CDT | Areal Flood Advisory | HGX | Harris, Montgomery, San Jacinto | 60 min |
| Jul 12, 7:22 AM CDT | Special Marine Warning | HGX | 38 min | |
| Jul 12, 7:29 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Jul 12, 7:41 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Montgomery, Waller | 2 hr |
| Jul 12, 7:51 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Wharton | 114 min |
| Jul 12, 8:19 AM CDT | Special Marine Warning | HGX | 41 min | |
| Jul 12, 8:26 AM CDT | River Flood Warning | HGX | Harris | 25 hr |
| Jul 12, 8:44 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Jackson, Wharton | 2 hr |
| Jul 12, 9:14 AM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Waller, Washington and 1 more | 106 min |
| Jul 12, 9:48 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 117 min |
| Jul 12, 10:04 AM CDT | Flash Flood Warning | HGX | Austin, Harris, Montgomery, Waller, Washington | 116 min |
| Jul 12, 10:11 AM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Waller, Washington and 1 more | 49 min |
| Jul 12, 11:18 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 117 min |
| Jul 12, 11:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Jul 12, 12:46 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 21 hr |
| Jul 12, 2:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 70 hr |
| Jul 12, 3:11 PM CDT | Areal Flood Advisory | HGX | Brazos | 64 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.